# SDR USAA2010080491587

- Difficulty date: July 30, 2010
- Submitted: August 4, 2010
- Operation: Air carrier
- Aircraft: N903AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23323
- Aircraft time: 88,597 hours, 33,004 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Part number: 113N16891
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - C2 - MAJOR REPAIR - CLIP CRACKED LEFT WING LOWER TRAILING EDGE AT WBL 83.  REPLACED LEFT WING LOWER TRAILING EDGE ATTACH CLIP AT WBL 83 IAW B757 SRM 51-40-02.
